Clammy hands and pinprick feet two days post-pen?

2026-10-07 1811 views 2 posts

I’m about 16 months into tirzepatide, and I’ve noticed a weird cluster the morning after my weekly pen: I wake up clammy behind the knees, and my fingers and toes feel like they’re waking up from a nap. It fades by the afternoon, but it’s happened three of the last four weeks.

My hydration and electrolytes are pretty consistent, and I ate normally. I’m not asking for dosing help — I already sent a note to my clinician.

I’m mostly curious whether anyone further out has had these sensory/clammy spells come and go, or if it’s just a random body quirk. I’m trying not to spiral, but I do track symptoms, so I’d love to know what patterns you noticed.

Sorry to hijack — did your last refill ship in the usual 2 days or drag to 4? I track that stuff way too closely and mine just sat for 3.

Back to your thing: I started logging bedroom temp/humidity, sleep position, and how heavy my blanket was, and my clammy/pins-and-needles mornings clustered on warmer nights when I slept on my side with my arm under the pillow. Hydration was fine; it was mechanical/temp for me.

Have you tracked room temp or sleep position on the mornings it happens? Might show a pattern faster than guessing.